On contraction of semisimple Lie groups

A. H. Dooley, J. W. Rice

Research output: Contribution to journalArticle

LanguageEnglish
Pages185-202
JournalTransactions of the American Mathematical Society
Volume289
Issue number1
StatusPublished - 1985

Cite this

On contraction of semisimple Lie groups. / Dooley, A. H.; Rice, J. W.

In: Transactions of the American Mathematical Society, Vol. 289, No. 1, 1985, p. 185-202.

Research output: Contribution to journalArticle

Dooley, AH & Rice, JW 1985, 'On contraction of semisimple Lie groups', Transactions of the American Mathematical Society, vol. 289, no. 1, pp. 185-202.
Dooley, A. H. ; Rice, J. W. / On contraction of semisimple Lie groups. In: Transactions of the American Mathematical Society. 1985 ; Vol. 289, No. 1. pp. 185-202.
@article{9a75f69d0b8443828d7bd11122397278,
title = "On contraction of semisimple Lie groups",
author = "Dooley, {A. H.} and Rice, {J. W.}",
year = "1985",
language = "English",
volume = "289",
pages = "185--202",
journal = "Transactions of the American Mathematical Society",
issn = "0002-9947",
publisher = "American Mathematical Society",
number = "1",

}

TY - JOUR

T1 - On contraction of semisimple Lie groups

AU - Dooley, A. H.

AU - Rice, J. W.

PY - 1985

Y1 - 1985

UR - http://www.ams.org/journals/tran/1985-289-01/

M3 - Article

VL - 289

SP - 185

EP - 202

JO - Transactions of the American Mathematical Society

T2 - Transactions of the American Mathematical Society

JF - Transactions of the American Mathematical Society

SN - 0002-9947

IS - 1

ER -